# SDR AU010033

- Difficulty date: January 14, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser, Rroyce, RB211524D4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE BLOCKER PARTIALLY MISSING. DAMAGE TO CORONA AND COLD STREAM DUCT AT 10 OCLOCK POSITION.
